Comment on 'On scaling solutions with a dissipative fluid'

Luis P. Chimento, Alejandro S. Jakubi, Diego Pavón

Research output: Contribution to journalReview articleResearchpeer-review

2 Citations (Scopus)


In this paper we show that the claims in Ibáñez et al (2002 Class. Quantum Grav. 19 3067) related to our analysis in Chimento el al (2000 Phys. Rev. D 62 063508) are wrong.
Original languageEnglish
Pages (from-to)257-260
JournalClassical and Quantum Gravity
Issue number1
Publication statusPublished - 16 Dec 2002


Dive into the research topics of 'Comment on 'On scaling solutions with a dissipative fluid''. Together they form a unique fingerprint.

Cite this